The Stacks project

Bibliography entry Kun76

author
Kunz, Ernst
title
On Noetherian rings of characteristic p
year
1976
journal
Amer. Jour. of Math.
volume
98
pages
999–1013

@ARTICLE{Kun76,
    AUTHOR = "Kunz, Ernst",
    TITLE = "On Noetherian rings of characteristic p",
    JOURNAL = "Amer. Jour. of Math.",
    VOLUME = "98",
    YEAR = "1976",
    PAGES = "999--1013"
}

      

This item is referenced in 1 tag:

  • in Section 108.40: Flat and formally unramified is not formally étale, which cites Corollary 2.6 of Kun76